English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 55176/89445 (62%)
造访人次 : 10659210      在线人数 : 14
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻

    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/98860

    题名: Time-Optimal Control of T-S Fuzzy Models via Lie Algebra
    作者: Lin, Pao-Tsun;Wang, Chi-Hsu;Lee, Tsu-Tian
    贡献者: 淡江大學電機工程學系
    日期: 2009-08
    上传时间: 2014-09-24 09:53:25 (UTC+8)
    出版者: Piscataway: Institute of Electrical and Electronics Engineers
    摘要: This paper investigates a geometric property of time-optimal problem in the Takagi-Sugeno (T-S) fuzzy model via Lie algebra. We will focus on the existence of a time-optimal solution, singularity of switching function, and number of switching. These inherent problems are considered because of their rich geometric properties. The sufficient condition for the existence of a time-optimal solution reveals the controllability of T-S fuzzy model that can be found by the generalized rank condition. The time-optimal controller can be found as the bang-bang type with a finite number of switching by applying the maximum principle. In the study of the singularity problem, we will focus on the switching function whenever it vanishes over a finite time interval. Finally, we show that the bounded number of switching can be found if the T-S model (also a nonlinear system) is solvable.
    關聯: IEEE Transactions on Fuzzy Systems 17(4), pp.737-749
    DOI: 10.1109/TFUZZ.2008.924321
    显示于类别:[電機工程學系暨研究所] 期刊論文


    档案 描述 大小格式浏览次数



    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈